Reduction theorem for general connections

Tom 102 / 2011

Josef Janyška Annales Polonici Mathematici 102 (2011), 231-254 MSC: 53C05, 58A32, 58A20. DOI: 10.4064/ap102-3-4

Streszczenie

We prove the (first) reduction theorem for general and classical connections, i.e. we prove that any natural operator of a general connection $\varGamma $ on a fibered manifold and a classical connection $\varLambda $ on the base manifold can be expressed as a zero order operator of the curvature tensors of $\varGamma $ and $\varLambda $ and their appropriate derivatives.

Autorzy

  • Josef JanyškaDepartment of Mathematics and Statistics
    Masaryk University
    Kotlářská 2
    611 37 Brno, The Czech Republic
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek